# SDR SWAA2016090755560

- Difficulty date: August 14, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 42,325 hours, 24,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT FORWARD SIDE REVEAL FRAME CRACKED ABOVE UPPER HINGE.  R & R  DOOR FRAME IAW DWG AND SRM.
